# SDR FDEA200806172288

- Difficulty date: June 17, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504633
- Condition: Corroded
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT NR 2 INBD SIDE OF SKIN AT APPROX PPS 200.50 HAS EXFLOIATED CORROSION  (APPEARS TO BE TRAVELING UNDER FRAME/CORD ALSO). REMOVED SKIN IAW SRM 51-40-02. REMOVED CORROSION AT STA 157, ORIGINAL MATERIAL THICKNESS .090", REMAINING THICKNESS .062", OUT OF LIMITS IAW SRM 54-50-01. REMOVED AND RE-INSTALLED INBD SUPPORT FITTING AND PLATE, 3EA ACCESS DOORS, 2EA BULB SEALS, HEAT SHIELD, AND INBD FAIRING IAW ARM 51-40-02 TO FACILITATE SKIN REMOVAL & INSTALLATION, INSTALLED REPAIR SKIN IAW DWG 311N5002 AND SRM 51-40-02. THIS IS A MAJOR REPAIR CATAGORY A NO FOLLOW UP TRACKING REQUIRED.
